# SDR JJBA20220818021

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 37,324 hours, 23,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54290
- Condition: Inoperative
- Part time: 2,125 hours, 1,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. REMOVED AND REPLACED #3 EMERGENCY LIGHT INVERTER. OPS CHECK SAT
